MathSciNet Relay Station
MathSciNet bibliographic data
MR1338502 34A37 (34B15 47H15 47N20)
Frigon, Marlène; O'Regan, Donal Existence results for first-order impulsive differential equations. J. Math. Anal. Appl. 193 (1995), no. 1, 96–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement